# SDR FDEA202112263144

- Difficulty date: December 26, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 87,764 hours, 21,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA717033
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT FLOOR PANEL SUPPORT FOUND CORROSION AT   STATION = 1841 X= 45. LOWER CENTER CARGO COMPARTMENT FLOOR SUPPORT AT STATION 1841 X=45 CORROSION   REMOVED AND FOUND EXCEED LIMIT AS PER SRM 53-00-00-2R FIGURE 205 REPAIR GENERAL.   CORRODED SUPPORT REMOVED AND REPLACED WITH FABRICATED SUPPORT AS PER SRM 51-  31-01-0G. SUPPORT REWORKED AS PER DRAWING AGA 7170 REVISION R. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
